Park, B. U.; Kim, W. C. and Jones, M. C.
On identity reproducing nonparametric regression estimators.
Statistics & Probability Letters, 32(3) pp. 279–290.
Some theoretical results on the performance of the identity reproducing nonparametric regression estimator of Müller and Song (1993) are presented. Compared with Müller and Song's analysis, we develop (a) better asymptotic mean squared error (MSE) results in the ‘interior’ of design space, and (b) ‘partial’ asymptotic MSE results at the boundary, although we do both only in the univariate case. A brief comparison of theoretical boundary results with those of local linear regression estimation is included.
Actions (login may be required)